# SDR SWIA971949

- Difficulty date: August 30, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 32,632 hours, 40,109 cycles
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN SYSTEM ''''A'''' GREEN LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  FOLLOWED QRH WHICH HAD US ATTEMPT TO CYCLE GEAR DOWN.  WITH GEAR LEVER DOWN, NO ACTION WITH GEAR AND ALL GEAR LIGHTS EXCEPT LEFT MAIN ''''A'''' RED LIGHT ILLUMINATED.  PERFORMED ELECTRICAL OVER RIDE PER QRH AND GEAR EXTENDED, NORMALLY WITH NORMAL INDICATIONS.  REPLACED DOWNLOCK A PROX SENSOR IAW MM 32-61-00.  OPS CHECKS GEAR IAW MM 32-00-00 GOOD.
